# SDR DALA2024043004795

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,681 hours, 41,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 889-908
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH CUSP WEB ALSO WITH OIL SCAN ON THE SAME CUSP WEB BTW STA 889 TO STA 908 X=58 AT PAX CABIN. SUMMARY OF NRC 00396: CORROSION LEVEL 2. LH CUSP WEB ALSO WITH OIL SCAN ON THE SAME CUSP WEB BTW STA 889 TO STA 908 X=58 AT PAX CABIN WAS REPLACED PER B717-200 SRM 51-41-02-0G, 51-41-05-0G, AND PER DWG 9910151 REV CH. (LP #0315344)
